Format

Send to

Choose Destination
Int Ophthalmol. 2011 Aug;31(4):349-51. doi: 10.1007/s10792-011-9459-3. Epub 2011 Aug 14.

Acute pulmonary histoplasmosis in a patient with uveitis after infliximab therapy.

Author information

1
Tennent Institute of Ophthalmology, Gartnavel General Hospital, 1053 Great Western Road, Glasgow, G12 0YN, UK. likthai@doctors.org.uk

Abstract

The purpose of this study is to report a case of disseminated histoplasmosis in a patient with uveitis, after treatment with infliximab. The method employed in this study is single case report. Infliximab can be useful in controlling idiopathic uveitis, but can give rise to disseminated histoplamosis, especially in patients living in geographic areas where histoplasmosis is endemic. Clinicians should be aware of the possibility of rapid onset histoplasmosis in patients receiving anti-tumor necrosis factor agents. In such cases, these agents should be immediately stopped, investigations performed, and appropriate treatment started.

PMID:
21842402
DOI:
10.1007/s10792-011-9459-3
[Indexed for MEDLINE]

Supplemental Content

Full text links

Icon for Springer
Loading ...
Support Center